Mathematical Research Letters

Volume 5 (1998)

Number 3

Some $IHX$-type relations on trivalent graphs and symplectic representation theory

Pages: 391 – 402

DOI: http://dx.doi.org/10.4310/MRL.1998.v5.n3.a11

Authors

Stavros Garoufalidis (Brandeis University)

Hiroaki Nakamura (Tokyo Metropolitan University)

Abstract

We consider two types of graded algebras (with graded actions by the symplectic Lie algebra) that arise in the study of the mapping class group, and describe their symplectic invariants in terms of algebras on trivalent graphs.

Full Text (PDF format)